Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Fioricet?

I take fioricet occasionally for migraines and have taken it for many years, lately I am experiencing leg and foot pain when I take it ( both legs and feet) my dr retired and I see his replacement he does not feel this can be a side effect of this medication, can this be a side effect and should I be concerned?
Fri, 14 Jun 2019
Report Abuse
General & Family Physician 's  Response
Hello,

No, Fioricet does not cause foot and leg pain. Detailed Answer: Side effects: nausea, vomiting, abdominal pain, constipation, dry mouth, shaking (tremor), shortness of breath, increased urination, lightheadedness, dizziness, drowsiness, or trouble sleeping may occur.

If any of these effects persist or worsen, tell your doctor or pharmacist promptly.

To reduce your risk of dizziness and lightheadedness, get up slowly when rising from a sitting or lying position.

Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects.

Many people using this medication do not have serious side effects.

Tell your doctor right away if any of these unlikely but serious side effects occur: mental/mood changes, fainting, seizures, fast/irregular heartbeat.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Enton Dore, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

what are the side effects of tablet lesuride prescribed by my doctor daily before lunch and dinner . i had problem of acidity after my gall bladder...